The Steady State Distribution for M|M|m|n Model with the Waiting Time Restriction

Authors

  • Vladimir G. Sahakyan Institute for Informatics and Automation Problems of NAS RA
  • Artur P. Vardanyan Institute for Informatics and Automation Problems of NAS RA

DOI:

https://doi.org/10.51408/1963-0057

Keywords:

Queueing theory, Multiprocessor queueing system, Waiting time restriction

Abstract

The queue state in multiprocessor computing systems is an actual problem for the process of optimal scheduling of tasks. In this paper, a system of equations is obtained describing the distribution of the queue for the system in a steady state. The resulting linear system of equations is solved using conventional numerical methods and can be used in schedulers.

References

P. P. Bocharov, C. D'Apice, A.V.Pechinkin and S. Salerno, Queueing Theory, VSP, Utrecht, Boston, 2004.

A.Vardanyan and V . Sahakyan, The queue distribution in multiprocessor systems with the waiting time restriction",Mathematical Problems of Computer Science, Yerevan, Armenia, vol. 51 , pp. 82-89, 2019.

V.Sahakyan and A.Vardanyan, The state probabilities of the system M|M|m|n with the waiting time restriction" , Proceedings of International Conference Computer Science and Information Technologies, Yerevan, Armenia, pp.181-184,2019.

V .Sahakyan and A .Vardanyan, The queue state for multiprocessor system with waiting time restriction" , CSIT 2019 Revised Selected Papers, Publisher IEEE, DOI: 10.1109/CSITechnol.2019.8895093, pp.116-119,2019.

Downloads

Published

2020-12-25

How to Cite

Sahakyan, V. G. ., & Vardanyan, . A. P. . (2020). The Steady State Distribution for M|M|m|n Model with the Waiting Time Restriction. Mathematical Problems of Computer Science, 54, 34–40. https://doi.org/10.51408/1963-0057